# SDR COMA0560564

- Difficulty date: October 22, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 27,994 hours, 26,570 cycles
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 674B
- Condition: Failed
- Location: Te Flaps
- Part time: 2,221 hours, 2,078 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION.  CND REPLACED THE RT BPSU.
